# SDR ASAA2019060529599

- Difficulty date: June 5, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 35,092 hours, 10,340 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Engine #2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472010, #2 ENG S/N 896760 DURING FAN BLADE LUBRICATION THE FAN BLADE SHIMS MOLYDAG COATING WAS FOUND WORN. GROUNDED - YES. INSTALLED NEW FAN BLADE SHIMS FOR #2 ENG REF T/C 78472010.
